Additive set functions in Euclidean space. II

C. A. Rogers London S. J. Taylor London

TBD mathscidoc:1701.331244

Acta Mathematica, 109, (1), 207-240, 1962.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:00 uploaded by actaadmin ] [ 114 downloads ] [ 0 comments ] [ Cited by 15 ]
@inproceedings{c.1962additive,
  title={Additive set functions in Euclidean space. II},
  author={C. A. Rogers, and S. J. Taylor},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203201001372953},
  booktitle={Acta Mathematica},
  volume={109},
  number={1},
  pages={207-240},
  year={1962},
}
C. A. Rogers, and S. J. Taylor. Additive set functions in Euclidean space. II. 1962. Vol. 109. In Acta Mathematica. pp.207-240. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203201001372953.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved